# SDR CALA2022081602104

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 59,955 hours, 25,976 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Part number: D5323350120000
- Condition: Dented
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LH FR 28-29 STGR 38-39, REQUIRES EVALUATION AS PER A319 SRM TAS 53-21-11-283-020 REV.141. AS NOTED ON LTPR NR# 5001172215-0010. 53-21-11-205-068. INSPECTION THRESHOLD FROM EMBODIMENT 60000FC & FH. REF SRM 53-21-11-300-087 AND SRI 53-21-11-205-068 FOR REPAIR 120000FH. CURRENT PTC 25976 PTT 59955. MECH LHT SH0883. DETAILS AND INSPECTION REQUIREMENTS. ARMENTA TOMC DENT CUT OUT AND REPAIRED IAW SRM 53-21-11-300-087(SKIN BETWEEM STRINGERS((PRINCIPLE 2)). REPAIR IS CAT B ZONE A PER SRI OKAY TO CARRY FORWARD WITH A MAJOR REPAIR ACCOMPLISHED ON LEFT H TOMC-APPROVAL FROM SC1ELBYC COMMENT AND (LH) FRAME (FR) 28-29 BETWEEN STRINGERS (STGR) 38-39. THIS I S A PERMANENT CATAGORY B REPAIR IN ZONE A PROVIDED THAT INSPECTI ON REQUIREMENTS ARE MET FOR THIS ZONE A REPAIR. ACCOMPLISH INSPE CTION FROM THE TIME OF REPAIR EMBODIMENT 60,000 FLIGHT CYCLES (F C) OR 120,000 FLIGHT HOURS (FH) WHICHEVER COMES FIRST. FURTHER INSPECTION REQUIREMENTS TO BE DETERMINED AT A LATER DATE IN CASE OF AIRCRAFT LIFE EXTENSION BEYOND 60,000 FC OR 120,000 INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. QC REVIEWED QC REVIEWED
